MathSciNet Relay Station
MathSciNet bibliographic data
MR1884331 39A20
Clark, D.; Kulenović, M. R. S. A coupled system of rational difference equations. Comput. Math. Appl. 43 (2002), no. 6-7, 849–867.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement